# SDR DL72W952687

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, NR 4 L/E SLAT L/E RIB      CRACKED I/B OF ACTUATOR ROD END AND RIB CRACKED O/B OF      ACTUATOR ROD END.  REPAIRED PER MM 57-54-0 PAR 3.
